The Stacks project

Bibliography entry Orlov-motives

author
Orlov, D. O.
title
Derived categories of coherent sheaves, and motives
year
2005
journal
Uspekhi Mat. Nauk
volume
60
number
6(366)
pages
231–232
url
https://doi.org/10.1070/RM2005v060n06ABEH004292

@ARTICLE{Orlov-motives,
    AUTHOR = "Orlov, D. O.",
    TITLE = "Derived categories of coherent sheaves, and motives",
    JOURNAL = "Uspekhi Mat. Nauk",
    VOLUME = "60",
    YEAR = "2005",
    NUMBER = "6(366)",
    PAGES = "231--232",
    ISSN = "0042-1316",
    URL = "https://doi.org/10.1070/RM2005v060n06ABEH004292"
}

      

This item is referenced in 1 tag:

  • in Section 56.1: Introduction